# SDR HEEA076585

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,899 hours
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 205072277009
- Condition: Intermittent
- Location: Heater
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HEATER MIXING VALVE WORKS INTERMITTENTLY. REPLACED WITH SERVICEABLE PART.
